Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

THREE SOLUTIONS FOR AN ELLIPTIC SYSTEM NEAR RESONANCE WITH THE PRINCIPAL EIGENVALUE

Author(s):
Massa, Eugenio ; Rossato, Rafael Antonio
Total Authors: 2
Document type: Journal article
Source: DIFFERENTIAL AND INTEGRAL EQUATIONS; v. 30, n. 3-4, p. 207-230, MAR-APR 2017.
Web of Science Citations: 0
Abstract

We consider an elliptic system of Hamiltonian type with linear part depending on two parameters and a sublinear perturbation. We obtain the existence of at least three solutions when the linear part is near resonance with the principal eigenvalue, either from above or from below. For two of these solutions, we also obtain information on the sign of its components. The system is associated to a strongly indefinite functional and the solutions are obtained trough saddle point theorem, after truncating the nonlinearity. (AU)

FAPESP's process: 10/06411-4 - variational characterization of the Fucik spectrum and applications
Grantee:Rafael Antônio Rossato
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 14/25398-0 - Elliptic equations and systems with several kinds of interaction with the spectrum
Grantee:Eugenio Tommaso Massa
Support type: Regular Research Grants